# SDR SWIA201642143

- Difficulty date: April 24, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 36,852 hours, 33,533 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE OTBD CENTER L/E VANE CAP CHAFED BEYOND LIMITS. R & R LT INBD FLAP VANE OTBD CENTER L/E VANE CAP IAW SRM AND  STS EA.
